BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2010 >
Volume 36, Number 3 >

Please use this identifier to cite or link to this item:

Title: Oscillation Criteria of Second-Order Quasi-Linear Neutral Delay Difference Equations
Authors: Thandapani, E.
Pandian, S.
Revathi, T.
Keywords: Oscillation
Neutral Type
Delay Difference Equations
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 3, (2010), 255p-264p
Abstract: The oscillatory and nonoscillatory behaviour of solutions of the second order quasi linear neutral delay difference equation Δ(an | Δ(xn+pnxn-τ)|α-1 Δ(xn+pnxn-τ) + qnf(xn-σ)g(Δxn) = 0 where n ∈ N(n0), α > 0, τ, σ are fixed non negative integers, {an}, {pn}, {qn} are real sequences and f and g real valued continuous functions are studied. Our results generalize and improve some known results of neutral delay difference equations.
Description: 2000 Mathematics Subject Classification: 39A10.
ISSN: 1310-6600
Appears in Collections:Volume 36, Number 3

Files in This Item:

File Description SizeFormat
2010-255-264.pdf420.76 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License